Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Reciprocal polynomials having small measure. II


Author: David W. Boyd
Journal: Math. Comp. 53 (1989), 355-357, S1
MSC: Primary 30C15; Secondary 12-04, 26C05, 65D20
MathSciNet review: 968149
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider here polynomials with integer coefficients having measure at most 1.3. In the first paper of this series we determined all such polynomials of degree at most 16, and all such polynomials of height 1 and degree at most 26. In this paper we extend these results to all polynomials of degree at most 20, and all polynomials of height 1 and degree at most 32. We observe some curious statistics concerning the number of roots outside the unit circle for the polynomials investigated here.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30C15, 12-04, 26C05, 65D20

Retrieve articles in all journals with MSC: 30C15, 12-04, 26C05, 65D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0968149-6
PII: S 0025-5718(1989)0968149-6
Article copyright: © Copyright 1989 American Mathematical Society